# SDR DALA2021113007380

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,155 hours, 31,532 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 AFTER PUSHBACK, WHEN BRAKES WERE SET, WE HAD NO BRAKE PRESSURE OR ACCUMULATOR PRESSURE. TOWED BACK TO GATE. CORRECTIVE ACTION: REPLACED ACCUMULATOR 2582GM AND RECHARGED PER A320 AMM 32-44. OK FOR SERVICE. (7986888)
